# SDR DALA2023092507896

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 ER/A 611999-14, DURING HCK AT STAG, CORROSION WAS NOTED ON THE HORIZONTAL STAB CENTER SECTION UPPER FWD SKIN IN SEVERAL AREAS. SECTION I REPAIR WAS COMPLETED, FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ER/A 611999-14 SECTION I REQUIRES REVISION TO INCORPORATE STAGE 2 APPROVAL AND DTE. ACCOMPLISH ER/A REVISION BY 20SEP2025. (2981933)
